# SDR AU000838

- Difficulty date: September 8, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2730 · Elevator Control System
- Part: Stop
- Condition: Failed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR BUMPER STOPS FAILED ALLOWING THE ELEVATOR TO CONTACT THE RUDDER. RT ELEVATOR TRIM TAB AND RUDDER TRAILING EDGE DAMAGED.
